Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor, what it did to me

Posted by dankdiglet on June 1, 2001, at 14:45:22

In reply to Re: Effexor, what it did to me, posted by DebbieLynn on June 1, 2001, at 14:35:15

You should never ever just stop an anti-depressant suddenly.

I did not stop all at once. I gradually weaned myself over a three month period. Sorry If i left this part out. I did find though that it is the hardest to wean at the lower doses. When I went from taking 8 granules to nothing was horrible. So I took 4 ah felt better. Then 4 to none same thing. But decided to live with it. The real bad effects lasted about 2 weeks the vomiting, naseua, dizziness, and vertigo.

I'm not saying that everyone is going to have this experience.

WHEN I WAS ON EFFEXOR I THOUGHT IT WAS THE BEST THING AND WAS ALWAYS RECOMMENDING IT.

I guess what I would like to know is how many of you want to stay on the effexor xr forever?

As soon as you go off or try too you will know what I and everyone else on this board are trying to get across.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dankdiglet thread:65056
URL: http://www.dr-bob.org/babble/20010530/msgs/65063.html